| Model Number |
0998-00-0800-45 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that, the cardiosave intra-aortic balloon pump (iabp) displayed a distorted screen after being turned on.There was no patient involvement.No harm was reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that upon powering on the device, a screen flickering issue was discovered.After opening the back cover of the screen and reconnecting the video cable, the device returned to normal.Product passed all functional and safety tests per manufacturer specifications.It has been delivered to the user for use.
Additional Manufacturer Narrative
Event site name: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.